# SDR AALA202210047299

- Difficulty date: September 28, 2022
- Submitted: October 4, 2022
- Operation: Air carrier
- Aircraft: N923AN
- Make and model: Boeing 737823
- Aircraft serial: 29524
- Aircraft time: 65,417 hours, 27,103 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 111A24012
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: CRACK IN CENTER WING BOX FORWARD SPAR SHEAR FITTING LOCATED AT BS 540, RBL 6.14. REPLACED SHEAR FITTING PER EA 339148.
